# SDR 2002F01116

- Difficulty date: October 14, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R931059
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 6412 - PHX-COS, DECLARED AN EMERGENCY AND RETURNED TO FIELD DUE TO FLAPS SYSTEM FAILING AT DEGREES.  MAINTENANCE HAD REPLACED THE LT INBOARD FLAP ACTUATOR THE NIGHT BEFORE FOR A PREVIOUS FAILURE.  MAINTENANCE REMOVED AND REPLACED BPSU.  MAINTENANCE COMPLIED WITH PART A ON 10/13 AND PART B ON 10/14.  (M)
